# SDR GTIA2014051101301

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 29,563 hours, 14,014 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 3 RT OXYGEN MASK DROPPED. REPACKED MASK AND ACCOMPLISHED DROP CHECK OF OXYGEN MASK IAW AMM 35-23-00-710-001.  OPS CK GOOD.
